# SDR USAA2014070700018

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 4,954 hours, 760 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR EMER OPERATION CYLINDER PRESS LOW.  SERVICED EMER OPERATION CYLINDER AT 2R DOOR AS REQUIRED, OK FOR SERVICE.
